# SDR SWIA201436303

- Difficulty date: February 8, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 28,002 hours, 23,055 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SMOKE FILLED MORE THAN HALF COCKPIT.  DONNED O2 MASK DECLARED EMERGENCY LANDED UNEVENTFULLY. SMOKE WAS FILLING AFT CABIN AS WELL, SMOKE CLEARED AFTER LANDING, RAN QRH.  FLT 6331 PERFORMED OPERATIONAL TEST OF BOTH PACKS IAW AMM.  NO SMOKE NOTICED IN COCKPIT & CABIN.
